# SDR F3LA00001

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 27633
- System (JASC): 5540 · Rudder Structure
- Part: Torque Tube
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-3 CHECK, INSPECTION REPORTED BOLT HOLES IN RUDDER CONTROL TORQUE TUBE ASSEMBLY OUT OF LIMITS.  MAINTENANCE REPLACED RUDDER TORQUE TUBE AND BEARINGS PER BAC MM 27-21-71.  (M)
